# SDR P5CA9500162

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fairing Support
- Condition: Corroded
- Location: Fs 800-920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FAIRING SUPPORT FROM SIDE STA 800 TO 920 RIGHT SIDE, LEVEL 1.  CORROSION REMOVED PER SRM 51-10-01.
